# SDR UALA2010122004633

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 58,081 hours, 8,414 cycles
- Engine: Pwa PW4090
- System (JASC): 7250 · Turbine Section
- Part: Tube
- Part number: 59T96201
- Condition: Cracked
- Location: Turbine Vane
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND TURBINE VANE COOLING TUBE CRACKED DURING EG CHECK.   LINE HAS BEEN REMOVED AND NEW LINE IS PLANE SIDE.  INSTALLED NEW TVC TUBE.  RAN ENG, OPS CHECKED OK.
